Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 2(212), Pages 213–214 (Mi umn3284)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The boundary of a set of stable matrices

L. V. Levantovskii


Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:2, 249–250

Bibliographic databases:

MSC: 15A18, 11C08
Received: 02.08.1979

Citation: L. V. Levantovskii, “The boundary of a set of stable matrices”, Uspekhi Mat. Nauk, 35:2(212) (1980), 213–214; Russian Math. Surveys, 35:2 (1980), 249–250

Citation in format AMSBIB
\Bibitem{Lev80}
\by L.~V.~Levantovskii
\paper The boundary of a~set of stable matrices
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 2(212)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn3284}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571657}
\zmath{https://zbmath.org/?q=an:0436.15005|0458.15008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..249L}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 2
\pages 249--250
\crossref{https://doi.org/10.1070/RM1980v035n02ABEH001651}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980ME81800013}


Linking options:
  • http://mi.mathnet.ru/eng/umn3284
  • http://mi.mathnet.ru/eng/umn/v35/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Levantovskii, “Singularities of the boundary of the stability domain”, Funct. Anal. Appl., 16:1 (1982), 34–37  mathnet  crossref  mathscinet  zmath  isi
    2. James V. Burke, Michael L. Overton, “Stable perturbations of nonsymmetric matrices”, Linear Algebra and its Applications, 171 (1992), 249  crossref
    3. James V. Burke, Michael L. Overton, “Differential properties of the spectral abscissa and the spectral radius for analytic matrix-valued mappings”, Nonlinear Analysis: Theory, Methods & Applications, 23:4 (1994), 467  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:322
    Full text:169
    References:70
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021